Some sites on the internet say these two drugs should not be taken together. What is the reason for this?
20 Apr 2013
I have been on the max for Celexa (40mg) and Buspirone (60mg) for over 8 months. I take half my buspirone with my celexa every morning. I take the rest of my buspirone at night. Ive never had any issues with either one. HOWEVER, we are not all alike and we react to medicine differently. You need to talk to your doctor and let them know whats happening. Make sure you give them exact details as to what happened. Thats the best way to get help. Good luck and I wish you the best.
11 May 2013
Not sure what their reason for this was, but celexa was not helpful for me. I was changed to Vybrid 40mg daily and bus par 40 mg 2x day and my depression, anxiety much improved. I can really tell a difference if I am late taking it. I noticed almost immediate improvement. I hope and pray this combo never comes off the market
8 Apr 2010
I was on celexa (20 mg) for two months for my anxiaty and it made my anxiaty get progressivly worse. I was on edge all the time and every day i got worse.
So I am now on just the buspirone (15 mg) only cause the celexa was increasing my anxiaty. You should not take them both it can be a bad combo as my doc put it
20 Apr 2013
Hello cdone, I am no Dr... I am replying to your question of buspirone (15 mg) and celexa (20 mg) together once a day. I was prescribe the same thing except, I have been taking buspirone (15 mg) for 3 months now and feel better but was still having somewhat panic attacks.. My Dr. prescribe me Celexa (20mg) to go with the buspirone (15 mg) and break in half.. But the Pharmacist said I should break in half again to wean myself into the Celexa.. However, I take my buspirone @ 7:07 each morning and my Celexa around 12:00 noon.. I Have talked to 3 different Pharmacist, and all three said it was safe to take the two..Goes to show you can't read and believe all the negativity reports online.. please let me know how your doing taking the two.. God bless you!
21 Mar 2012
wondering the same myself i take prozac and buspar. Taking buspar 4 days now and i feel awful and shaking and twitching is horrible. Went to dr today and she said its high levels of serotonin in my system. I dont know why i didnt question it more. But i am very scared, and wondering if i should wean off of prozac
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
currently on buspirone and klonopin. the buspirone is doing nothing but giving me nightmares. all ssri's that i've tried (celexa, zoloft, ...
2 answers • 20 Oct 2009
I have been on Bu-spar (buspirone) now for three months.. It worked for a while and I was happy and laughing again and can drive my car.. My husband ...
3 answers • 18 Apr 2013
I was on buspirone for my anxciety and I am out of them so until I can get money to get my meds my friend has klonopin and I use to take them long ...
1 answer • 20 Jun 2013
and am to stop the alprazolam. And take just the buspirone alone. I am allowed up to 60 mg a day of The Bupirone, gradually. I may not need that ...
3 answers • 27 Dec 2013